MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP AOX INS STD+ 17.5; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP AOX INS STD+ 17.5; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-18-517
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient primary surgery was of the left knee on (b)(6) 2020.Patient developed a hematoma.So surgeon performed an i&d on (b)(6) 2020 and exchanged the poly liner.Attached is the dgr from original surgery with the remaining components.I have no further information to add.Did the patient experience a post-op device malfunction?: no, did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing?: yes, did the patient require revision surgery or hardware removal?: yes, facility name of original implant: dch, was device explanted?: true, hardware/explant removal due to: hematoma and need to perform a complete irrigation, did patient require revision surgery?: true, if yes, date of revision surgery: 7/20/2020, reason for revision surgery: evacuation of a hematoma, patient status/ outcome / consequences: yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?: hematoma, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes, if yes, describe: evacuation of hematoma, is the patient part of a clinical study: no, (b)(4).Device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LCS COMP RP AOX INS STD+ 17.5
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10351382
Report Number1818910-2020-17290
Device Sequence Number16835927
Product Code NJL
UDI-Device Identifier10603295024255
UDI-Public10603295024255
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-18-517
Device Catalogue Number129418517
Device Lot NumberHU1032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP AOX INS STD+ 17.5; LCS COMPLETE FEM POR L STD+; LCS COMPLETE M/B PAT POR STD+; MBT POR TIBIAL TRAY SZ4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR